# SDR SWAA2024112550614

- Difficulty date: October 18, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL RETAINER SUPPORT IS CRACKED AT LEFT WING FIXED T/E PANEL JUST AFT OF THE PYLON ORSS 269. MARKED<[01] REMOVED AND REPLACED BULB SEAL RETAINER SUPPORT FITTING P/N 115A2953-1; PO # 1000542/1; IAW SRM 51-40-02-0G-0 AND DWG. 115A2930; REV. -;[02] VERIFIED CORRECTIVE ACTION #1
